MathSciNet Relay Station
MathSciNet bibliographic data
MR1196168 (94a:14034) 14H52 (14H40 14H42 14K25 58F07)
Piovan, Luis A. Canonical system on elliptic curves. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1323–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement